# SDR 04FDEA03454

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,244 hours, 30,744 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Malfunctioned
- Location: Lt Parking Brake
- Stage of operation: DE
- How discovered: D
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, RECEIVED LVL 2 LT ANTI SKID FAIL.  EXECUTED GO-AROUND, FOLLOWED QRH PROCEDURES.  ALERT MOMENTARILY EXTINGUISHED AFTER CYCLING ANTI SKID SWITCH, BUT RE-APPEARED ON NEXT GEAR EXTENSION.  HISTORY OF SAME PROBLEM.  T/S PER FIM 32-40-08 & M/M 32-45-01-5.  REMOVED AND REPLACED LEFT PARKING BRAKE VALVE ACTUATOR PER M/M 32-45-05-2.
